# SDR HALA2018100200466

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 34,673 hours, 5,500 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FIRE LOOP B FAULT ON PREFLT. ACCOMPLISHED TSM TASK 26-12-00-810-938-A. FDU 2 BITE TEST OK PER
AMM 26-12-00. PRECAUTIONARY PERFORMED GVI OF THE NR 2 ENG FIRE DETECTORS. NO DEFECTS NOTED. A/C OK FOR SVC.
